RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 607–618 (Mi de7138)  

This article is cited in 4 scientific papers (total in 4 papers)

Ordinary Differential Equations

On a construction of an extension of a control problem with integral constraints

V. P. Serov, A. G. Chentsov

Ural Polytechnic Institute

Full text: PDF file (1661 kB)

English version:
Differential Equations, 1990, 26:4, 442–450

Bibliographic databases:
UDC: 517.938
Received: 03.05.1988

Citation: V. P. Serov, A. G. Chentsov, “On a construction of an extension of a control problem with integral constraints”, Differ. Uravn., 26:4 (1990), 607–618; Differ. Equ., 26:4 (1990), 442–450

Citation in format AMSBIB
\Bibitem{SerChe90}
\by V.~P.~Serov, A.~G.~Chentsov
\paper On a construction of an extension of a control problem with integral constraints
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 607--618
\mathnet{http://mi.mathnet.ru/de7138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061442}
\zmath{https://zbmath.org/?q=an:0707.49002}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 4
\pages 442--450


Linking options:
  • http://mi.mathnet.ru/eng/de7138
  • http://mi.mathnet.ru/eng/de/v26/i4/p607

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kuznetsov, A. G. Chentsov, “On a construction of an extension of an abstract, purely pulse control problem”, Comput. Math. Math. Phys., 37:5 (1997), 510–518  mathnet  mathscinet  zmath
    2. A. G. Ivanov, “On the well-posedness of an extension of problems of the control of almost periodic motions”, Russian Math. (Iz. VUZ), 46:6 (2002), 12–23  mathnet  mathscinet  zmath
    3. A. G. Chentsov, “On the compactification of a pencil of trajectories of an abstract control system”, Russian Math. (Iz. VUZ), 50:5 (2006), 50–61  mathnet  mathscinet  zmath  elib
    4. S. I. Tarasova, “The closure of the sheaf of trajectories of a linear control system with integral constraints”, Russian Math. (Iz. VUZ), 53:12 (2009), 50–58  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:62
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019